Some properties of double point schemes
Compositio Mathematica, Volume 41 (1980) no. 1, pp. 61-94.
@article{CM_1980__41_1_61_0,
     author = {Roberts, Joel},
     title = {Some properties of double point schemes},
     journal = {Compositio Mathematica},
     pages = {61--94},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {1},
     year = {1980},
     zbl = {0462.14021},
     mrnumber = {578051},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_1_61_0/}
}
TY  - JOUR
AU  - Roberts, Joel
TI  - Some properties of double point schemes
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 61
EP  - 94
VL  - 41
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__41_1_61_0/
UR  - https://zbmath.org/?q=an%3A0462.14021
UR  - https://www.ams.org/mathscinet-getitem?mr=578051
LA  - en
ID  - CM_1980__41_1_61_0
ER  - 
%0 Journal Article
%A Roberts, Joel
%T Some properties of double point schemes
%J Compositio Mathematica
%D 1980
%P 61-94
%V 41
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__41_1_61_0
Roberts, Joel. Some properties of double point schemes. Compositio Mathematica, Volume 41 (1980) no. 1, pp. 61-94. http://www.numdam.org/item/CM_1980__41_1_61_0/

[1] A. Altman and S. Kleiman: Introduction to Grothendieck duality theory. Lecture Notes in Mathematics 146 (1970) Springer-Verlag, Berlin. | MR | Zbl

[2] I.V. Dolgachev: On the purity of the set of singular points of a morphism of schemes. Soviet Math. Dokl. 10 (1969) 1177-1179. | Zbl

[3] W. Fulton: Rational equivalence on singular varieties. Inst. Hautes Études Sci. Publ. Math. 45 (1975) 147-167. | EuDML | Numdam | MR | Zbl

[4] W. Fulton: A note on residual intersections and the double point formula. Acta Math. 140 (1978) 93-101. | MR | Zbl

[5] A. Grothendieck: Elements de géométrie algébrique, chapitre 4, quatrième partie. Inst. Hautes Études Sci. Publ. Math. 32 (1967). | Numdam | MR | Zbl

[6] A. Grothendieck: Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux (SGA 2). North-Holland Publishing Company, Amsterdam, 1968. | MR | Zbl

[7] A. Holme: Deformation and stratification of secant structure. Lecture Notes in Mathematics 687 (1978) 60-91. Springer-Verlag, Berlin. | MR | Zbl

[8] B. Iversen: Numerical invariants and multiple planes. Amer. J. Math. 92 (1970) 968-996. | MR | Zbl

[9] G. Kempf and D. Laksov: The determinantal formula of Schubert calculus. Acta Math. 132 (1974) 153-162. | MR | Zbl

[10] S.L. Kleiman: The transversality of a general translate. Compositio Math. 28 (1974) 287-297. | Numdam | MR | Zbl

[11] S.L. Kleiman: The enumerative theory of singularities. Real and complex singularities, Oslo 1976, 297-396. (P. Holm, editor) Sijthoff and Noordhoff International Publishers. Groningen, 1978. | MR | Zbl

[12] D. Laksov: Residual intersections and Todd's formula for the double locus of a morphism. Acta Math. 140 (1978) 75-92. | MR | Zbl

[13] A. Lascoux: Calcul de certains polynômes de Thom. C.R. Acad. Sci. Paris Sér. A 278 (1974) 889-891. | MR | Zbl

[14] I.R. Porteous: Blowing up Chern classes. Proc. Cambridge Phil. Soc. 56 (1960) 118-124. | MR | Zbl

[15] J. Roberts: Generic projections of algebraic varieties. Amer. J. Math. 93 (1971) 191-214. | MR | Zbl

[16] J. Roberts: Singularity subschemes and generic projections. Trans. Amer. Math. Soc. 212 (1975) 229-268. | MR | Zbl

[17] L. Roth: On plane-forms in four dimensions. Proc. London Math. Soc. (2) 33 (1932) 115-144. | JFM | Zbl

[18] L. Roth: Some formulae for primals in four dimensions. Proc. London Math. Soc. (2) 35 (1933) 540-550. | JFM | Zbl

[19] L. Roth: Algebraic threefolds. Springer-Verlag, Berlin, 1955. | MR

[20] F. Ronga: Le calcul des classes duales aux singularités de Boardman d'ordre deux. Comment. Math. Helv. 47 (1974) 15-35. | MR | Zbl

[21] F. Sergeraert: Expression explicite de certains polynômes de Thom. C.R. Acad. Sci. Paris Sér. A 276 (1973) 1661-1663. | MR | Zbl

[22] G. Washnitzer: Geometric Syzygies. Amer. J. Math. 81 (1959) 171-248. | MR | Zbl